MathSciNet Relay Station
MathSciNet bibliographic data
MR1795956 35J60 (35B65 35D05 35D10)
Moschini, Luisa; Pohozaev, Stanislav I.; Tesei, Alberto Existence and nonexistence of solutions of nonlinear Dirichlet problems with first order terms. J. Funct. Anal. 177 (2000), no. 2, 365–382.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement